# SDR DALA2023041402980

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON BOX BEAM STA. 1645 AND LBL 54 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00438: CORROSION ON BOX BEAM STA. 1645 AND LBL 54 AT PASSENGER FLOOR STRUCTURE. (W4) WAS REMOVED PER B757-200 SRM, AREA IS OUT OF LIMITS PER B757-200 SRM 53-00-51-1A-1. BOX BEAM WAS REPLACED PER DWG 146N5246 REV D AND PER B757-200 SRM. (2714693)
